# SDR UALA2012072303989

- Difficulty date: July 21, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1400, S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE FRAME TO SKIN SHEAR TIE CORRODED. BS1400, STR28L-STR29L.  SUPPLEMENTAL DATA UPDATE, REMOVED SHEAR TIE, REMOVED CORROSION AND REMAINING MATERIAL AFTER CLEAN-UP WITHIN LIMITS OF SRM 53-00-07 AND DWG 146N1011, AND REINSTALLED SHEAR TIE.  MAJOR REPAIR
